Contemporary Mathematics, Volume 4 Issue 4 (2023) < Previous vol / issue
This issue is in progress but contains articles that are final and fully citable.
A Caputo-Type Fractional-Order SQIRV Mathematical Model for Omicron Variant
by Dickson S. ,Padmasekaran S. , Kumar Pushpendra
Abstract: In this study, we propose a fractional-order epidemic model of the Omicron variant. We provide analyses of the solutionʼs positivity, boundedness, existence, and uniqueness. The steady-state solution...
Open Access Research Article PDF
Certain Integral Transforms and Their Applications in Propagation of Laguerre-Gaussian Schell-model Beams
by Belafhal Abdelmajid ,El Halba E. M.,Usman Talha
Abstract: The principal aim of the present work is to investigate a new class of integral transforms involving the product of Bessel function of the first kind of arbitrary order with generalized Laguerre polyn...
Open Access Research Article PDF
Exact Solutions of Benjamin-Bona-Mahoney-Burgers Equation with Dual Power-Law Nonlinearity by Modified Exp-Function Method
by Sharma Manjeet,Gupta Rajesh Kumar
Abstract: In this work, the Benjamin-Bona-Mahoney-Burgers equation is examined which includes the dual power law nonlinearity and diffraction term. The exact solutions of governing equation are obtained by expl...
Open Access Research Article PDF
Effect of Blood Viscosity Variation on the Flow of Blood in an Artery Having Time Dependent Stenosis
by Jain Lovely,Kushwaha Mansi
Abstract: The aim of this paper is to examine the impact of blood viscosity variation on the flow of blood in a diseased artery having time-dependent stenosis. The viscosity of blood is axial co-ordinate depend...
Open Access Research Article PDF
A Potent Collocation Approach Based on Shifted Gegenbauer Polynomials for Nonlinear Time Fractional Burgers’ Equations
by Magdy E., Abd-Elhameed W. M.,Youssri Y. H.,Moatimid G. M.,Atta A. G.
Abstract: This paper presents a numerical strategy for solving the nonlinear time fractional Burgers's equation (TFBE) to obtain approximate solutions of TFBE. During this procedure, the collocation approach is...
Open Access Research Article PDF
Implicit Quiescent Optical Solitons for the Dispersive Concatenation Model with Nonlinear Chromatic Dispersion by Lie Symmetry
by Adem Abdullahi Rashid,Biswas Anjan,Yildirim Yakup,Asiri Asim
Abstract: The primary purpose of this paper is to investigate and recover implicit quiescent optical solitons in the context of the dispersive concatenation model in nonlinear optics. Specifically, the study fo...
Open Access Research Article PDF